# SDR SWIA2020041050104

- Difficulty date: January 16, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD GROUND SPOILER OUTBOARD HINGE FITTING HARDWARE CORRODED.    (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED RIGHT INBOARD GROUND SPOILER OUTBOARD HINGE FITTING NUT, AND 2 WASHERS. TORQUED AND INSTALLED NEW COTTER PIN.  IAW CRJ200 AMM. TORQUE WRENCH SN: 0518901775, CAL DUE: 05-APR-2020
